Hyperidentities and Hypervarieties. (Short Communication).

Walter Taylor

Aequationes mathematicae (1981)

  • Volume: 22, page 312-314
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Taylor, Walter. "Hyperidentities and Hypervarieties. (Short Communication).." Aequationes mathematicae 22 (1981): 312-314. <http://eudml.org/doc/136882>.

author = {Taylor, Walter},
journal = {Aequationes mathematicae},
pages = {312-314},
title = {Hyperidentities and Hypervarieties. (Short Communication).},
url = {http://eudml.org/doc/136882},
volume = {22},
year = {1981},

AU - Taylor, Walter
TI - Hyperidentities and Hypervarieties. (Short Communication).
JO - Aequationes mathematicae
PY - 1981
VL - 22
SP - 312
EP - 314
UR - http://eudml.org/doc/136882
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.